MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC. STRYKER, MAKO; ROBOTIC DRAPE

ECOLAB/MICROTEK MEDICAL INC. STRYKER, MAKO; ROBOTIC DRAPE
Model Number 111320
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mako drape ripped during coverage, prior to the medical procedure.It was reported that there was no impact or injury to the patient.

Brand Name
STRYKER, MAKO
Common Device Name
ROBOTIC DRAPE
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC.
1 ecolab pl
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.- LA ROMANA
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
emily scott
1 ecolab pl
st. paul, MN 55102
MDR Report Key14435177
Report Number8043817-2022-00007
Device Sequence Number14886227
Product Code PUI
UDI-Device Identifier50748426117586
UDI-Public50748426117586
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model Number111320
Device Catalogue NumberN/A
Device Lot NumberD210058
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown